MAUDE Adverse Event Report: ASAHI INTECC CO., LTD. SION; GUIDE WIRE

ASAHI INTECC CO., LTD. SION; GUIDE WIRE
Model Number AHW14R001S
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/31/2019
Type of Reportable Event Malfunction
Event or Problem Description
Both sion wires got stuck in corsair pro microcatheter.Fragment came off while in patient and unable to remove, had to stop procedure and stent across.
 
Event or Problem Description
 
Event or Problem Description

Brand Name
SION
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, 489-0 071
JA  489-0071
MDR Report Key8877109
Report Number3004718255-2019-00114
Device Sequence Number290588
Product Code DQX
UDI-Device Identifier04547327082624
UDI-Public(01)04547327082624(17)220228(10)190316A061
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/30/2019
Report Date (Section F) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberAHW14R001S
Device Catalogue NumberAHW14R001S
Device Lot Number190316A061
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2019
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/30/2019
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer08/07/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/08/2019
Supplement Report FDA Received Date08/22/2019
02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/08/2019